# SDR TWAA9903406

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FORMER FOOT CRACKED AT STA 965, BETWEEN LONGERON 13, 14, 15 AND 16, LEFT SIDE.  REPLACED FORMER FOOT PER MO 72514 AND PER DWG J060119, AND EMLR 69313.
